Torsedas ? - page 2

I haved a pt. who has been in a Torsedas rhythm for 4 days. Her cardiologist doesn't seem to be concerned but it's making me REAL nervous. This woman has 25-35 beat runs of v tach. The MD thinks... Read More

  1. by   maizey
    I love this BB. I am learning so much from all of you. And being a new Critical care nurse this is wonderful. Thanks so much.
  2. by   RNConnieF
    Sorry to have not responded-son's puter in shop, he had mine (of course), anyway; pt. is still in house, still having runs of v tach now has added trigeminy with sinus pauses to her assortment of strange but true. The MD thought one of the meds she takes for non diabetic neuropathy was causing the Torsades however her heart seems even more strange since we D/C's the suspected med (sorry, can't for the life of me remember what it was, brain burp- this is my 27th day in a row of work and my brain is shot). Now in addition to having a heart that appears about to give out at any second she is in unrelenting pain at "50 out of 10" from the neuropathy which in untreated except for IV morphine which, of course isn't touching it. This poor woman is dying with the pain. Last I heard she is going out AMA just so she can get back on her meds and get some peace. Can't say I blame her at this point, all we did was make everything worse. Thanks for all the input, I really learned alot by asking this question. I'll let you know what happens next.
  3. by   Cathy Wilson, RN
    Torsades can be scary when you HAVE seen it before! Has anyone explored whether she might have fluid in the pericardium?

close